# SDR SWIA200514756

- Difficulty date: March 23, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 20,037 hours, 29,435 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: C818022
- Part serial: 839
- Condition: Inoperative
- Location: Stick Shaker
- Part time: 11,270 hours, 16,869 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN CAPTAIN'S STALL WARNING SYSTEM IS TESTED THE SHAKER DOES NOT ACTIVATE.  REPLACED NR 1 STICK SHAKER SERVO.  OPERATIONAL CHECK GOOD.
